I'm new to this.. but not to how I feel.. I've been on an emotional roller coaster for years... thought I was just depressed.. now I'm losing my hair.. bald spots all over... never feel rested..always tired.. have phobias about leaving home now... mood swings.. just starting w an endo dr.
Have been taking Synthroid for a long time... I never really thought much of it as I was going through a lot at that time... however... hypothyroid is what they're testing for now and they have my full attention. My joints hurt, hands constantly go into spasm while driving... I've got rods in my spine so I wrote alot of pain and depression off to that... times got better But my hair is falling out horribly... no libido... can't get enough rest... rarely have a solid stool... haven't for years... I take depression meds... But when I take the new thyroid med.. "armour".. 1gr.. 60mg... it throws me into overdrive w mood swings and emotions... which I thought was the problem to begin w... I don't believe that anymore... I have no appetite... I force myself to eat... just leaving the house some days is pure hell... I have good days... But they don't come often and I have nothing depressing me to that point... the new med 'armour' I started 4 days ago and it threw me into a major raging mood swing... I've been researching thyroid disease for a bit while I wait for my labs from the previous day to come back... soooo many symptoms... they just fit... seems like a door is finally opening... I just want my dr to give me definite answers... and now I know SOME questions to ask her...
You'll get the hang of the forum; don't worry about it.
Your symptoms, with the weight loss and diarrhea indicate over medication, not hypothyroidism, which would be under medication.
What medication are you currently taking, what dosage and how long have you been taking it?
Do you have copies of your lab reports so you can post the results here for me to see? I won't be able to help you much without being able to see those, because some symptoms can apply to either, hyper or hypo.
Just got my initial labs before seeing Endocrinology Dr.
Free T3 is 3.1 FreeT4 is 0.97 TSH Is 5.5 Can u or anyone help me interpret what exactly these mean? I get confused when she's talking and think if someone could write it out... explain it to me plz..?? I need to understand this... as of right now I'm on no meds due to adverse reaction to both synthroid and Armour 60 mg. ..so far... more waiting...
FT3 = 3.1 (2.0 - 2.4) - please check the range; should the upper limit be 4.4?
FT4 = 0.97 (0.79-0.29) - please check that range; is it supposed to be 1.29?
TSH = 5.5
I can't really calculate your percentages, because I don't think you typed in the right upper limits of the ranges.
What adverse reaction did you have to synthroid? What reaction to Armour? Often when starting or increasing a medication/dosage patients feel worse, before they feel better. Many insist that it's a "reaction" to the medication, but it's really not; it's the body trying to readjust to having thyroid hormones again.
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.